Translator Disclaimer
March 2015 The Euler scheme for a stochastic differential equation driven by pure jump semimartingales
Hanchao Wang
Author Affiliations +
J. Appl. Probab. 52(1): 149-166 (March 2015). DOI: 10.1239/jap/1429282612

Abstract

In this paper we propose the asymptotic error distributions of the Euler scheme for a stochastic differential equation driven by Itô semimartingales. Jacod (2004) studied this problem for stochastic differential equations driven by pure jump Lévy processes and obtained quite sharp results. We extend his results to a more general pure jump Itô semimartingale.

Citation

Download Citation

Hanchao Wang. "The Euler scheme for a stochastic differential equation driven by pure jump semimartingales." J. Appl. Probab. 52 (1) 149 - 166, March 2015. https://doi.org/10.1239/jap/1429282612

Information

Published: March 2015
First available in Project Euclid: 17 April 2015

zbMATH: 1322.65019
MathSciNet: MR3336852
Digital Object Identifier: 10.1239/jap/1429282612

Subjects:
Primary: 60J75, 65C30
Secondary: 60F17, 60J30

Rights: Copyright © 2015 Applied Probability Trust

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 1 • March 2015
Back to Top